It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-18-2012, 01:44 AM   #1
Junior Member
(female)
 
Join Date: Nov 2012
Posts: 23
Cassidy06 HB User
Exclamation Mirena complaints?

I had the Mirena inserted a couple of months after I had my son. I have to say it is a great birth control method and virtually worry-free. Lately, though, I have been having random cramping in my uterus and my upper thighs. Also, sex has become painful. I had a dr take a look to make sure everything was ok, but she did not seem concerned at all. She said it was still in place. I am thinking of having it taken out. I have seen some negative ads on tv. Im not sure if it is just lawyers to cash in on a class action suit...or if it is legitimate. Anyone else have iud or mirena problems?
THANKS!

 
Sponsors Lightbulb
   
Old 11-18-2012, 02:09 AM   #2
Newbie
(female)
 
Join Date: Nov 2012
Posts: 1
jenapurrkay HB User
Re: Mirena complaints?

I had mine taken out about two months ago and I am soooo glad I did. I went four years with painful sex and(spotting) cramping. I really regret keeping it as long as I did. My husband and I went to Hawaii for a wonderful vacay, but I avoided sex because of the pain. Ruined the trip. Now I can't keep my hands off my hubby and sex feels really good. Also I immediately lost weight around my tummy.

 
The Following User Says Thank You to jenapurrkay For This Useful Post:
Cassidy06 (11-19-2012)
Sponsors Lightbulb
   
Old 11-18-2012, 08:08 PM   #3
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 5,049
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: Mirena complaints?

I had the constant cramping for the 9 months I had the Mirena. I think that the cramping happens because the Mirena is a foreign object and your uterus is trying to expel the foreign object which causes the cramping. It's an imperfect birth control because it has some issues. I liked not having to take a pill everyday but the cramps every day was annoying.

 
The Following User Says Thank You to Kszan For This Useful Post:
Cassidy06 (11-19-2012)
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
3 week long period after mirena removal? alainas momma Women's Health 2 03-20-2012 06:13 AM
Mirena IUD - period over 2 wks long rtoupin Women's Health 0 10-01-2011 03:05 PM
Mirena for heavy periods (menorrhagia) Amyb76 Women's Health 2 02-12-2011 03:30 AM
Mirena and the never-ending period. Is this normal? swiftangel315 Women's Health 16 10-17-2010 11:53 AM
Am I having a hysterical phantom pregnancy? SpiceBicky Women's Health 1 09-12-2009 01:06 AM

Tags
birth control issues



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!